MDJunction - People Helping People
 
Ask a Question
11/07/2011 06:50 AM

HELP ME PLEASE

mariacivetta
Posts: 2
New Member

I have been on temazepam for 3.5 years, 15 mil a night in two 7.5 doses.

I am SICK with dizziness, anxiety, depression, sobbing, vertigo and total lethargy.

My immune system was already damaged with MCS [multiple chemical sensitivities] and now it's far worse

after searching wildly for the cause of my vertigo, I REALIZED it was the benzo

I see that by taking a little temazepam my vertigo is lessened. Should i detox that way--taking about 2 mil at a time throughout the day?

and stay in bed? this is HELL!!!!!Laughing

Reply

11/07/2011 07:58 AM
mariacivetta
Posts: 2
New Member

i think i discovered a way: take a few grains on the tongue every couple hours which instantly relieves the vertigo and dizziness--PROOF that its "hair of the dog that bit you", i.e. like alcohol

11/08/2011 05:25 PM
MysticSoul
 
Posts: 206
Member

It is an old truth in pharmacology that what ever you take a drug for it can also cause. Benzos are used for vertigo and vestibular conditions and also cause them

11/11/2011 12:30 PM
leandrat

I agree with Mystic Soul on this one as well Benzo with detox OR ANY drug detox for that matter what it is USED for 99% of the time will GIVE You when coming off of them

So for Example-

Temazepam is in a group of drugs called benzodiazepines (ben-zoe-dye-AZE-eh-peens). It affects chemicals in the brain that may become unbalanced and cause sleep problems (insomnia).

Temazepam is used to treat insomnia symptoms, such as trouble falling or staying asleep.

There for is IS a benzo and should NEVER be just STOPPED this can cause MASSIVE damage to the brain and CNS that can take MONTHS or YEARS to over come and heal

There is always be a tapper program to coming of your meds that a doctor can give you or someone on here such as myslef can help you with but you should ALWAYS talk to your doctor beofre you do anything

Stopping a benzo can cause stress,anxiety,fear,sweats,fear,crying,depression,sezuires and about 1000 other things to go wrong with your body cause you are messing with the GABA in your brain and thats NOT A JOKE!

While coming off this drug if you feel any of these go to ER or call doctor ASAP!

weak or shallow breathing;

fast or pounding heartbeats;

confusion, slurred speech, unusual thoughts or behavior;

hallucinations, agitation, aggression;

thoughts of suicide or hurting yourself;

restless muscle movements in your eyes, tongue, jaw, or neck;

pale skin, easy bruising or bleeding, unusual weakness;

fever, chills, body aches, flu symptoms;

problems with urination; or

nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Less serious side effects may include:

daytime drowsiness (or during hours when you are not normally sleeping);

amnesia or forgetfulness;

muscle weakness, lack of balance or coordination;

numbness, burning, pain, or tingly feeling;

headache, blurred vision, depressed mood;

feeling nervous, excited, or irritable;

nausea, vomiting, stomach discomfort; or

dry mouth, increased thirst.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved